VOL. 8 · NO. 2 | April, 1980
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Probab. 8 (2), (April, 1980)
No abstract available
Articles
Maury Bramson, David Griffeath
Ann. Probab. 8 (2), 183-213, (April, 1980) DOI: 10.1214/aop/1176994771
KEYWORDS: cluster size, Interacting particle system, 60K35
Bruce M. Hill, David Lane, William Sudderth
Ann. Probab. 8 (2), 214-226, (April, 1980) DOI: 10.1214/aop/1176994772
KEYWORDS: urn process, urn function, split process, Polya process, strategy, 60F15, 60G17, 60J05
Mark Brown
Ann. Probab. 8 (2), 227-240, (April, 1980) DOI: 10.1214/aop/1176994773
KEYWORDS: renewal theory, IMRL and DFR distributions, monotonicity properties for stochastic processes, almost sure constructions, future discounted reward process, forward and backward recurrence times, bounds and inequalities for stochastic processes, 60K05, 60699
Holger Rootzen
Ann. Probab. 8 (2), 241-251, (April, 1980) DOI: 10.1214/aop/1176994774
KEYWORDS: Approximations of stochastic integrals, stability in the sense of Renyi, fluctuations of approximation error, 60H05, 60B10, 60G45
Stuart Geman
Ann. Probab. 8 (2), 252-261, (April, 1980) DOI: 10.1214/aop/1176994775
KEYWORDS: random matrices, maximum eigenvalue of symmetric random matrices, norm of random matrices, 60F15, 60C05
Marjorie G. Hahn, Michael J. Klass
Ann. Probab. 8 (2), 262-280, (April, 1980) DOI: 10.1214/aop/1176994776
KEYWORDS: central limit theorem, truncated correlation, infinite variance, Matrix normalization, multivariate normal, random vectors, 60F05
T. J. Sweeting
Ann. Probab. 8 (2), 281-297, (April, 1980) DOI: 10.1214/aop/1176994777
KEYWORDS: Multidimensional central limit theorem, speeds of convergence, asymptotic expansions, 60F05
Allan Gut
Ann. Probab. 8 (2), 298-313, (April, 1980) DOI: 10.1214/aop/1176994778
KEYWORDS: i.i.d. random variables, multidimensional index, convergence rate, Law of the iterated logarithm, last exit time, the number of boundary crossings, 60F15, 60G50
R. J. Tomkins
Ann. Probab. 8 (2), 314-324, (April, 1980) DOI: 10.1214/aop/1176994779
KEYWORDS: Almost sure convergence, limit theorems, Law of iterated logarithm, Independent random variables, almost sure stability, 60F15, 60G50
K. Bruce Erickson
Ann. Probab. 8 (2), 325-338, (April, 1980) DOI: 10.1214/aop/1176994780
KEYWORDS: Brownian motion in a Banach space, infinitely many dimensions, Rate of escape, natural rate of escape, 60G15, 60G17, 60B05
Annie Millet, Louis Sucheston
Ann. Probab. 8 (2), 339-349, (April, 1980) DOI: 10.1214/aop/1176994781
KEYWORDS: maximal inequality, Vitali condition, essential lim sup, stochastic lim sup, stopping times, 60G40, 60G45, 60G99
Michael J. Klass
Ann. Probab. 8 (2), 350-367, (April, 1980) DOI: 10.1214/aop/1176994782
KEYWORDS: expectation, approximation of $n$-dimensional integrals, integral representation, Law of the iterated logarithm, Chebyshev's inequality, Markov's inequality, 60G50, 60E05, 26A86
Short Communications
James Reeds
Ann. Probab. 8 (2), 368-371, (April, 1980) DOI: 10.1214/aop/1176994783
KEYWORDS: Laplace transform, total positivity, variation diminishing, 60G50, 44A10, 26A48
Martin H. Ellis
Ann. Probab. 8 (2), 372-376, (April, 1980) DOI: 10.1214/aop/1176994784
KEYWORDS: Stationary random process, Markov process, Markov chain, $\overline {d}$-distance, partition distance, $\overline {d}$-distance equalling partition distance, joint process, 28A65, 60J10
D. R. Grey
Ann. Probab. 8 (2), 377-380, (April, 1980) DOI: 10.1214/aop/1176994785
KEYWORDS: Galton-Watson branching process, supercritical almost sure convergence, martingale, Weak law of large numbers, 60J80
Alejandro de Acosta
Ann. Probab. 8 (2), 381-389, (April, 1980) DOI: 10.1214/aop/1176994786
KEYWORDS: Banach space valued random series and triangular arrays, Exponential moments, integrability of Poisson measures, 60B05
Luisa Turrin Fernholz
Ann. Probab. 8 (2), 390-392, (April, 1980) DOI: 10.1214/aop/1176994787
KEYWORDS: limit points, Law of the iterated logarithm, 60F15
H. Vishnu Hebbar
Ann. Probab. 8 (2), 393-399, (April, 1980) DOI: 10.1214/aop/1176994788
KEYWORDS: Maxima, stationary Gaussian sequence, limit point, 60F15, 60G15, 60G10
Patrick L. Brockett, William N. Hudson
Ann. Probab. 8 (2), 400-403, (April, 1980) DOI: 10.1214/aop/1176994789
KEYWORDS: Infinitely divisible measures, locally compact Abelian group, Absolute continuity, support of measures, equivalence with Haar measure, 60B15, 60E05, 43A25
Back Matter
Ann. Probab. 8 (2), (April, 1980)
No abstract available
Back to Top